# SDR 200200176

- Difficulty date: February 7, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 87,217 hours, 20,441 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB UPPER SKIN STA 385 HOIST ATTACH POINT.  THIS REPAIR IS ACCOMPLISHED USING AN EXTERNAL DOUBLER REPAIR.  THIS REPAIR IS APPROVED BY THE BOEING COMPANY PER ECRA 482-55-143-2.
